# SDR SWAA2022042085160

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOP SILL AT B.S. 947+10 - B.S. 986.5; L.B.L.53; W.L. 208.1. CORROSION ON AFT SERVICE DOOR MOP SILL AT B.S. 947+10 - B.S. 986.5 R.B.L.53 W.L. 208.1. / [01] REMOVED CORROSION ON AFT SERVICE DOOR MOP SILL AT B.S. 947+10- B.S. 986.5 R.B.L 53 W.L 208.1 P/N 147A8540-8;AREA OT=0.080;RT=0.068 ;L=26.700'W=1.700'' ;X=0.012 WITH DEPTH GAGE ID:ATS2677 S/N:UNKNOWN DATE:11/2021 DUE11/2022. FOUND TO BE OUT LIMITS I.A.W SRM 53-70-15-1A-1FOR ALLOWABLE DAMAGE AND SRM 53-70-15-0I-1 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C .;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1. ***CORRECT LOCATION IS ASD; RBL 53.***;[03] REMOVED AFT SERVICE DOOR MOP SILL BTW B.S. 887- B.S. 1016 R.B.L.53; W.L. 208. IAW SRM 51 -40-02;[04] LOCATED AND DRILLED AFT SERVICE DOOR MOP SILL P/N: 147A8540-8 LOT# 7530246; PO# 772131/1 BTW B.S. 887- B.S. 1016 R.B.L.53; W.L. 208. IAW SRM 51 -40-05 AND DWG 147A8501 REV:B  OK TO INSTALL NEW PART;[05] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL GIVEN;[06] INSTALLED AFT SERVICE DOOR MOP SILL P/N: 147A8540-8 BS 887 TO 1016 RBL 53 WL 208 IAW 51-40-02 AND DWG 147A8501 SHEET 80 AND 81REV B; DWG 147A0000 SHEET 38 AND 147A0060 SHEET 64;[07] RII INSPECTED ACTION 6;[08] INSPECTION COMPLETE
